# SDR CA990521032

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bearings
- Part number: SPE1002021
- Condition: Wrong Part
- Location: Boost Pump
- Component: Plessey, BP1RSMK6
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL BOOST PUMP IN FOR OVERHAUL.  BEARINGS ON ARMATURE FOUND TO BE DIFFERENT FROM ONES IN IPL.  BEARINGS WILL BE REPLACED.
